# SDR BA07007

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Aircraft time: 30,833 hours, 4,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 705, FRA-CLT:  CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE AFT GALLEY AREA.  FLIGHT DIVERTED TO SNN.  MAINTENANCE REMOVED AN AFT GALLEY CEILING PANEL AND FOUND A CLOTH LODGED IN A VENTILATION DUCT.  REMOVED THE CLOTH, RE-ASSEMBLED THE DUCT AND CEILING PANEL, AND RAN AFT GALLEY SYSTEMS AND AIR DISTRIBUTION SYSTEMS.  NO SMOKE OR ODORS NOTED.  A/C WAS RELEASED FOR SERVICE WITH NO FURTHER DIFFICULTIES.
